Solvable Lie algebras with an N-graded nilradical of maximal nilpotency degree and their invariants

Impacto

Downloads

Downloads per month over past year

Campoamor Stursberg, Otto Ruttwig (2010) Solvable Lie algebras with an N-graded nilradical of maximal nilpotency degree and their invariants. Journal of physics A: Mathematical and theoretical, 43 (14). pp. 1-18. ISSN 1751-8113

[thumbnail of Campoamor-Solvable.pdf] PDF
Restringido a Repository staff only

243kB

Official URL: http://iopscience.iop.org/1751-8121/43/14/145202/




Abstract

The class of solvable Lie algebras with an N-graded nilradical of maximal nilpotency index is classified. It is shown that such solvable extensions are unique up to isomorphism. The generalized Casimir invariants for the
N-graded nilradicals and their associated solvable extensions are computed by the method of moving frames.


Item Type:Article
Uncontrolled Keywords:Nilpotent and solvable Lie groups; Lie algebras of Lie groups; operator; algebra methods; semisimple groups and their representations
Subjects:Sciences > Mathematics > Algebra
ID Code:20886
Deposited On:17 Apr 2013 13:01
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page